skin-hair-icon
I've read more reviews in internet. Afte
I've read more reviews in internet. After they stop taking minocin their acne come back and get worse. Is it true that this is the side effect of taking antibiotics?
55 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No.. Acne come back due to bacteria on skin... Taking an antibiotic will treat existing acne but when stopped they grow back if proper Maintainence is not followed in terms of homecare.
Next Steps
get detailed understanding from your dermatologist about your prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.